# SDR CALA2023121503655

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N76010
- Make and model: Boeing 777224
- Aircraft serial: 29480
- Aircraft time: 114,766 hours, 11,901 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Missing
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

PDA 3 LOWER HINGE PIN MISSING ON NLG P40 PANEL. SEE PHOTO. ADDED PHOTO. INSTALLED NEW HINGE PIN REF AIPC 32-21-51-01 FIGURE ITEM 549.
